- Properties of extremal families of MN-convex (MN-concave) functions
Number of the records: 1  

Properties of extremal families of MN-convex (MN-concave) functions

  1. SYS0250177
    LBL
      
    01565^^^^^2200253^^^450
    005
      
    20240509133414.1
    014
      
    $a 000411303800005 $2 CCC
    014
      
    $a 000411303800005 $2 WOS CC. SCIE
    014
      
    $a 2-s2.0-85008219822 $2 SCOPUS
    017
    70
    $a 10.1016/j.fss.2016.12.003 $2 DOI
    100
      
    $a 20170904d2017 m y slo 03 ba
    101
    0-
    $a eng
    102
      
    $a NL
    200
    1-
    $a Properties of extremal families of MN-convex (MN-concave) functions $f Urszula Bentkowska ... [et al.]
    330
    0-
    $a MN-convex and MN-concave functions are examined and compared for particular cases of M and N. Characteri- zation of pairs M,N for the family of MN-convex (MN-concave) functions consisting of all functions and partial characterization of pairs M,N for the family of MN-convex functions consisting of all constant functions will be presented. The condition of MN-convexity was proposed by Aumann in 1933. It was convexity with respect to arbitrary binary means M and N (abbreviated to MN-convexity). Recently many authors have considered this notion with suitable pairs of means. Here aggregation functions M,N will be used for this type of convexity and concavity
    463
    -1
    $1 001 umb_un_cat*0290807 $1 011 $a 0165-0114 $1 011 $a 1872-6801 $1 200 1 $a Fuzzy Sets and Systems $e An International Journal in Information Science and Engineering $v Vol. 325 (2017), pp. 47-57 $1 210 $a Amsterdam $c Elsevier B.V. $d 2017
    606
    0-
    $3 umb_un_auth*0186223 $a convex functions
    606
    0-
    $3 umb_un_auth*0167357 $a aggregation functions
    606
    0-
    $3 umb_un_auth*0263047 $a concave functions
    615
      
    $n 51 $a Matematika
    675
      
    $a 51
    700
    -1
    $3 umb_un_auth*0261600 $a Bentkowska $b Urszula $4 070 $9 5
    701
    -1
    $3 umb_un_auth*0242322 $a Díaz $b Susana $4 070 $9 5
    701
    -1
    $3 umb_un_auth*0217974 $a Drewniak $b Józef $4 070 $9 5
    701
    -0
    $3 umb_un_auth*0001319 $a Janiš $b Vladimír $p UMBFP10 $4 070 $9 80 $f 1963- $T Katedra matematiky
    701
    -0
    $3 umb_un_auth*0031149 $a Montes $b Susana $4 070 $9 5
    801
      
    $a SK $b BB301 $g AACR2 $9 unimarc sk
    T85
      
    $x existuji fulltexy
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.